WELL, I tried going CT over the weekend, PURE HELL, the sweats were uncontrollable, the muscle aches as well, I just couldn't do it...I need help. It was soooo bad, I swear I just couldn't function. I'm sooooo scared...
Going CT vs tapering is not only a personal choice, but also depends upon the med.
I completely understand what you are saying...it is miserable. And...it is terrifying - I know.
This forum is wonderful, all the support that is given here far surpasses that of many Dr.s.
Were you addicted to you doc for a long time?
Once the decision has been made to quit - and you are 100% ready - YOU CAN DO IT!!! There are people here to help you...
Have you been reading over the foru,? There is a recipe for detox here somewhere (the Thomas recipe). It involves natural remedies...i.e vitamins, drink lots of water, bathe in epsom salt frequently, and as miserable as it sounds...exercise. The more you do, the faster your wd will be over. Naturally, no one is going to feel like running or doing anything high impact, but just walking helps.
Talk with you soon.
No it's not fun but if you are going to quit you have to come to CT at some point. Remember the hard WD only last about 4-5 for most sometimes longer. It took you longer than that to get hooked on the drug of choice. I'm sorry to be so blunt but it takes you making your mind up and time to get through it. You can do it if you make your heart and mind up to.
Please stick with us and just keep reading,there are also vitimans ect that one can take to make it more tolerable.It is so much easier to do when you know what to expect,but it would help us to know what you were taking,how much and how long.Good Luck we can help you do this,just stick around
thanx all, i've been taking two 80mg for about 6mths now ,,thought it was four mths. but i checked..i'm just going nuts,,,these dam things have taken over my life, i'm gonna try again this weekend and try this recipe
I am not familar w/ oxys..can you break them in half?? Is tapering until the wekend gets here an option?
Th eimportan thing is...you are here an dyou wan tto stop....progress , not perfection. It took me 3 months or more to really be ready...
Good luck...keep posting...
Well you've been on a strong opiate but not for an extremely long time. So you may get lucky as far as longer lasting effects fatigue etc.
Now if you had the flu for 5 days, what would you do? You'd have no choice but to ride it out, right? You'd except it and deal with it. This is what you must get in your head about withdrawels. 5 Days, except it, deal with it. You can do this and we're all here to help you thru it. Sit at your computer and post the whole time if needed. Just think, 5 days is not that long compared to all the problems of a life time of addiction. Gather all your supplies for withdrawels and just hunker down and get it done.
Good luck and be strong.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.